# SDR CA000317001

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 5,331 hours
- Engine: Allsn 250C20B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Support Bracket
- Condition: Cracked
- Location: T/R Driveshaft
- Component: Tail Rotor Drive, Tactair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) T/R DRIVESHAFT DAMPER SUPPORT BRACKET AT STA 197.78 HAS TWO HOLES WITH NUTPLATES RIVETED BEHIND TO SUPPORT THE GRAPHITE DAMPER.  SPACERS WERE NOT PROPERLY ATTACHED THAT HOLD THE DAMPER TO THE DAMPER SUPPORT BRACKETS AND CAUSED A HOLE TO BE PUNCHED OUT BY THESE SPACERS.
